# SDR HYTA20150904001

- Difficulty date: August 27, 2015
- Submitted: September 4, 2015
- Operation: Air carrier
- Aircraft: N713C
- Make and model: Helio H-295
- Aircraft serial: 1438
- Aircraft time: 9,347 hours
- System (JASC): 5714 · Wing, Center Box
- Part: Structure
- Part number: 39103040130
- Condition: Cracked
- Location: Wing
- Part time: 9,347 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKS FOUND IN CARRY THRU ASSEMBLY AT LOW POINT OF MILLED CUT OUTS IN UPPER TUBE OF ASSEMBLY.  THE MILLING PROCESS LEFT A SHARP EDGE CREATING A STRESS RISER.  THIS WAS A FACTOR CONTRIBUTING TO CRACKS DEVELOPING.  WE HAVE DRESSED OUR OTHER CARRY THRU ASSEMBLIES TO A 1/8" RADIUS POLISHED BULL NOSE PROFILE.
